# SDR DALA2023050203416

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 109,462 hours, 16,092 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 -RVSM- ALT DISAGREE EICAS ATL MCC, CORRECTIVE ACTION: DUE TO FIM PROCEDURE BY MCC REPLACED L ADC IAW AMM 34-12-01 REV 138.01 FUNCTIONAL TEST AND MCDP TEST PERFORMED SATISF . CKD OK . (4639468)
